MAUDE Adverse Event Report: ARTHREX, INC. MICRO SUTURELASSO, SMALL CURVE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. MICRO SUTURELASSO, SMALL CURVE; ORTHOPEDIC MANUAL SURG INSTR
Model Number MICRO SUTURELASSO, SMALL CURVE
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on 03/31/2023 by a arthrex employee via (b)(4) that an ar-8701 micro suture lasso wire did not advance while checking the wire loop operation.Used a new product and the case is completed.No patient harms.Case involvement, no patient effect.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is not confirmed.During visual evaluation no problem was found with the device.Functional testing identified that the returned device could be operated with the suture wire in both directions.No problems were found.

Brand Name
MICRO SUTURELASSO, SMALL CURVE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19373107
Report Number1220246-2024-03665
Device Sequence Number7725194
Product Code LXH
UDI-Device Identifier00888867044722
UDI-Public00888867044722
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMICRO SUTURELASSO, SMALL CURVE
Device Catalogue NumberAR-8701
Device Lot Number2271125551
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown